English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Drug-induced Sweet's syndrome after mitoxantrone therapy in a patient with multiple sclerosis

Kümpfel, T., Gerdes, L., Flaig, M., Hohlfeld, R., & Wollenberg, A. (2011). Drug-induced Sweet's syndrome after mitoxantrone therapy in a patient with multiple sclerosis. Multiple Sclerosis Journal, 17(4), 495-497. doi:10.1177/1352458510390069.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kümpfel, T.1, Author           
Gerdes, L.2, Author
Flaig, M.2, Author
Hohlfeld, R.1, Author           
Wollenberg, A.2, Author
Affiliations:
1Department: Neuroimmunology / Wekerle, MPI of Neurobiology, Max Planck Society, ou_1113547              
2Department of Dermatology and Allergology, Ludwig-Maximilians- University, Munich, Germany., ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011-04-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 545149
DOI: 10.1177/1352458510390069
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Multiple Sclerosis Journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : Sage
Pages: - Volume / Issue: 17 (4) Sequence Number: - Start / End Page: 495 - 497 Identifier: ISSN: 1477-0970
CoNE: https://pure.mpg.de/cone/journals/resource/1477-0970